Surface Projective Convexe de volume fini
Annales de l'Institut Fourier, Tome 62 (2012) no. 1, pp. 325-392.

Une surface projective convexe est le quotient d’un ouvert proprement convexe Ω de l’espace projectif réel 2() par un sous-groupe discret Γ de SL3(). Nous donnons plusieurs caractérisations du fait qu’une surface projective convexe est de volume fini pour la mesure de Busemann. On en déduit que si Ω n’est pas un triangle alors Ω est strictement convexe, à bord 𝒞1 et qu’une surface projective convexe S est de volume fini si et seulement si la surface duale est de volume fini.

A convex projective surface is the quotient of a properly convex open Ω of the projective real space 2() by a discrete subgroup Γ of SL3(). We give some caracterisations of the fact that a convex projective surface is of finite volume for the Busemann’s measure. We deduce that, if Ω is not a triangle, then Ω is strictly convex, with 𝒞1 boundary and that a convex projective surface S is of finite volume if and only if the dual surface is of finite volume.

DOI : 10.5802/aif.2707
Classification : 57M50, 52C20, 22E40
Mots-clés : surface, géométrie de Hilbert, géométrie hyperbolique, réseau, sous-groupes discrets des groupes de Lie
Keywords: Surface, Hilbert’s geometry, Hyperbolic geometry, Lattice, Discrete subgroup of Lie group

Marquis, Ludovic  1

1 tabacckludge ’Ecole Normale Supérieure de Lyon Unité de Mathématiques Pures et Appliquées 46, allée d’Italie 69364 Lyon Cedex 07 (France)
@article{AIF_2012__62_1_325_0,
     author = {Marquis, Ludovic },
     title = {Surface {Projective} {Convexe} de volume fini},
     journal = {Annales de l'Institut Fourier},
     pages = {325--392},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {62},
     number = {1},
     year = {2012},
     doi = {10.5802/aif.2707},
     mrnumber = {2986273},
     zbl = {1254.57015},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2707/}
}
TY  - JOUR
AU  - Marquis, Ludovic 
TI  - Surface Projective Convexe de volume fini
JO  - Annales de l'Institut Fourier
PY  - 2012
SP  - 325
EP  - 392
VL  - 62
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2707/
DO  - 10.5802/aif.2707
LA  - fr
ID  - AIF_2012__62_1_325_0
ER  - 
%0 Journal Article
%A Marquis, Ludovic 
%T Surface Projective Convexe de volume fini
%J Annales de l'Institut Fourier
%D 2012
%P 325-392
%V 62
%N 1
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2707/
%R 10.5802/aif.2707
%G fr
%F AIF_2012__62_1_325_0
Marquis, Ludovic . Surface Projective Convexe de volume fini. Annales de l'Institut Fourier, Tome 62 (2012) no. 1, pp. 325-392. doi : 10.5802/aif.2707. https://aif.centre-mersenne.org/articles/10.5802/aif.2707/

[1] Benoist, Yves Automorphismes des cônes convexes, Invent. Math., Volume 141 (2000), pp. 149-193 | DOI | MR

[2] Benoist, Yves Convexes hyperboliques et fonctions quasisymétriques, Publ. Math. IHES, Volume 97 (2003), pp. 181-237 | DOI | Numdam | MR

[3] Benoist, Yves Convexes hyperpoliques et quasiisométries, Geometriae Dedicata, Volume 122 (2006), pp. 109-134 | DOI | MR

[4] Benoist, Yves Sous-groupes discrets des groupes de Lie, European Summer School in Group Theory Luminy (7-18 July 1997)

[5] Benzécri, Jean-Paul Sur les variétés localement affines et localement projectives, Bulletin de la Société Mathématique de France, Volume 88 (1960), pp. 229-332 | Numdam | MR | Zbl

[6] Borel, Armand Compact Clifford-Klein forms of symmetric spaces, Topology, Volume 2 (1963), pp. 111-122 | DOI | MR | Zbl

[7] Burago, Dmitri; Burago, Yuri; Ivanov, Sergei A course in metric geometry, Graduate Studies in Mathematics, 33, American Mathematical Society, Providence, RI, 2001 | MR

[8] Choi, Suhyoung Convex decompositions of real projective surfaces. II : Admissible decompositions, J. Differential Geom, Volume 40 (1994), pp. 239-283 | MR | Zbl

[9] Colbois, Bruno; Vernicos, Constantin; Verovic, Patrick L’aire des triangles idéaux en géométrie de Hilbert, L’enseignement mathématique, Volume 50 (2004), pp. 203-237 | MR

[10] Colbois, Bruno; Vernicos, Constantin; Verovic, Patrick Area of ideal triangles and gromov hyperbolicity in hilbert geometry, A paraître

[11] Goldman, William Convex real projective structures on compact surfaces, J. Differential Geom., Volume 31 (1990), pp. 791-845 | MR | Zbl

[12] Johnson, D.; Millson, John Deformation spaces associated to compact hyperbolic manifolds, Discrete groups in Geometry and Analysis Progr. Math, Volume 67 (1984), pp. 48-106 | MR | Zbl

[13] Kac, Victor; Vinberg, Ernest Borisovich Quasi-homogeneous cones, Math. Notes, Volume 1 (1967), pp. 231-235 | DOI | Zbl

[14] Kapovich, Misha Convex projective structures on Gromov-Thurston manifolds, Geometry and Topology, Volume 11 (2007), pp. 1777-1830 | DOI | MR

[15] Lee, Jaejeong Convex fundamental domains for properly convex real projective structures (preprint)

[16] Marquis, Ludovic Espace de Modules Marqués des Surfaces Projectives Convexes de Volume Fini (preprint arxiv.org/abs/0910.5839)

[17] Richards, Ian On the classification of noncompact surfaces, Trans. Amer. Math. Soc., Volume 106 (1963), pp. 259-269 | DOI | MR | Zbl

[18] Vey, Jacques Sur les automorphismes affines des ouverts convexes saillants, Anna Scuola Normale Superiore di Pisa, Volume 24 (1970), pp. 641-665 | Numdam | MR | Zbl

[19] Vinberg, Èrnest Borisovich The theory of convex homogeneous cones, Trudy Moskov. Mat. Obšč., Volume 12 (1963), pp. 303-358 | MR | Zbl

[20] Vinberg, Èrnest Borisovich The structure group of automorphisms of a homogeneous convex cone, Trudy Moskov. Mat. Obšč., Volume 13 (1965), pp. 56-81 | MR | Zbl

  • Kim, Inkang Unmarked trace spectrum rigidity on strictly convex real projective surfaces, Expositiones Mathematicae, Volume 41 (2023) no. 4, p. 125520 | DOI:10.1016/j.exmath.2023.125520
  • Huang, Yi; Sun, Zhe McShane Identities for Higher Teichmüller Theory and the Goncharov–Shen Potential, Memoirs of the American Mathematical Society, Volume 286 (2023) no. 1422 | DOI:10.1090/memo/1422
  • Nie, Xin; Seppi, Andrea Affine deformations of quasi‐divisible convex cones, Proceedings of the London Mathematical Society, Volume 127 (2023) no. 1, p. 35 | DOI:10.1112/plms.12537
  • Canary, Richard; Zhang, Tengren; Zimmer, Andrew Cusped Hitchin representations and Anosov representations of geometrically finite Fuchsian groups, Advances in Mathematics, Volume 404 (2022), p. 108439 | DOI:10.1016/j.aim.2022.108439
  • Bray, Harrison; Canary, Richard; Kao, Lien-Yung; Martone, Giuseppe Counting, equidistribution and entropy gaps at infinity with applications to cusped Hitchin representations, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2022 (2022) no. 791, p. 1 | DOI:10.1515/crelle-2022-0035
  • Loftin, John; Zhang, Tengren Coordinates on the augmented moduli space of convex RP2 structures, Journal of the London Mathematical Society, Volume 104 (2021) no. 4, p. 1930 | DOI:10.1112/jlms.12488
  • Kim, Inkang; Kim, Sungwoon Primitive stable representations in higher rank semisimple Lie groups, Revista Matemática Complutense, Volume 34 (2021) no. 3, p. 715 | DOI:10.1007/s13163-020-00372-w
  • Ballas, Samuel A.; Cooper, Daryl; Leitner, Arielle Generalized cusps in real projective manifolds: classification, Journal of Topology, Volume 13 (2020) no. 4, p. 1455 | DOI:10.1112/topo.12161
  • Cooper, Daryl; Long, Darren; Tillmann, Stephan Deforming convex projective manifolds, Geometry Topology, Volume 22 (2018) no. 3, p. 1349 | DOI:10.2140/gt.2018.22.1349
  • Vernicos, Constantin Approximability of convex bodies and volume entropy in Hilbert geometry, Pacific Journal of Mathematics, Volume 287 (2017) no. 1, p. 223 | DOI:10.2140/pjm.2017.287.223
  • Lee, Jaejeong A convexity theorem for real projective structures, Geometriae Dedicata, Volume 182 (2016) no. 1, p. 1 | DOI:10.1007/s10711-015-0125-1
  • Cooper, D.; Long, D.D.; Tillmann, S. On convex projective manifolds and cusps, Advances in Mathematics, Volume 277 (2015), p. 181 | DOI:10.1016/j.aim.2015.02.009
  • Benoist, Yves; Hulin, Dominique Cubic differentials and finite volume convex projective surfaces, Geometry Topology, Volume 17 (2013) no. 1, p. 595 | DOI:10.2140/gt.2013.17.595

Cité par 13 documents. Sources : Crossref